Journal of Differential Geometry

Lower bounds on the Calabi functional

S.K. Donaldson

Full-text: Open access

Abstract

Article information

Source
J. Differential Geom., Volume 70, Number 3 (2005), 453-472.

Dates
First available in Project Euclid: 29 March 2006

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1143642909

Digital Object Identifier
doi:10.4310/jdg/1143642909

Mathematical Reviews number (MathSciNet)
MR2192937

Zentralblatt MATH identifier
1149.53042

Citation

Donaldson, S.K. Lower bounds on the Calabi functional. J. Differential Geom. 70 (2005), no. 3, 453--472. doi:10.4310/jdg/1143642909. https://projecteuclid.org/euclid.jdg/1143642909


Export citation